# SDR AALA202306167018

- Difficulty date: June 2, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 34,915 hours, 14,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126U21
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND TRANSITION SHIELD LOCATED FROM BS 420 TO BS 440 AT RBL 25. REPLACED TRANSITION SHIELD PER DWG 143A8126, AARD 51-00-05-1, AND SRM 51-40-02.
